# SDR SWIA201333666

- Difficulty date: May 23, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 29,924 hours, 25,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLES ON RT CARGO FLOOR SILL BETWEEN FS 559.00 + 80 TO FS 574.00.  C-CHECK, CORROSION AROUND SCREW HOLES ON RT FLOOR SILL BETWEEN FS559+80 TO FS574 ON PARTS 601R31133-86 AND 601R35012-69 REWORKED IAW REO.
